I take 100 mg of Seroquel nightly, and I drool. Seroquel is the only drug that I know of, that makes me sleep. I went off it for a couple of months and I ended up in the hospital because I couldn't sleep more than a few hours, for about a week. I also take Lithium, 3- 300 caps, Clonazepam 2mg, Lamotrigine 200mg My psych doctors insist that none of these drugs make me drool. I was sent to a ENT specialist, and he sent me to a Oral Pathologist. She said that my salivary glands are normal and I had a dry mouth. She also said, "She thought it was a psychological problem." I don't believe her. What should I do? I don't want to have to live like this. I feel hopeless. Please help me.
Hi, i have looked in to possible side effects from all the medications you are taking, and none state that drooling is a known side effect. From experience though, i did find that my salivary glands were more active when i first started taking Seroquel, but it wasn't long lived. I now actually get dry mouth from it. It sounds as though you have been taking this medication for a while now, so it shouldn't be induction side effects. I would go back to your doctor, explain how badly this is affecting you, and ask for further investigation...
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2018 • 5 answers
Updated 12 Sep 2017 • 4 answers
Updated 28 Aug 2015 • 3 answers
Updated 6 Apr 2018 • 3 answers
Updated 13 Aug 2018 • 5 answers